# SDR SWIA202055347

- Difficulty date: November 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: BA670300007955
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL 194AB HAS CENTER SUPPORT BRACKETS CRACKED.  C-CHECK RO 1/6/2021.  COMPLIED WITH REPAIR BODY FAIRING PANEL 194AB HAS CENTER SUPPORT BRACKETS CRACKED, IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-40-06-001-001-A01.  REFERENCE ATTACHED CONTINUE CARD.
